MathSciNet Relay Station
MathSciNet bibliographic data
MR867680 (88b:49050) 49D37 (49D10 65K10 90C30)
Powell, M. J. D. Convergence properties of algorithms for nonlinear optimization. SIAM Rev. 28 (1986), no. 4, 487–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement